Connes-amenability of bidual and weighted semigroup algebras

Daws, M (2006) Connes-amenability of bidual and weighted semigroup algebras. Mathematica Scandinavica, 99 (2). 217 - 246. ISSN 0025-5521

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information:

(c) 2006, Institut for Matematik, Aarhus Universitet. This is an author produced version of a paper published in Mathematica Scandinavica. Uploaded with permission from the publisher.

Keywords: Discrete Convolution-Algebras; Dual Banach-Algebras; Virtual Diagonals; Predual Bimodule
Dates:
  • Published: 2006
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 11:08
Last Modified: 20 Feb 2024 16:54
Published Version: http://www.mscand.dk/
Status: Published
Publisher: Institut for Matematik, Aarhus Universitet
Identification Number: 10.7146/math.scand.a-15010
Open Archives Initiative ID (OAI ID):

Export

Statistics